# SDR 99ZZZM203

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Row 12
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 61, SEVERAL EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED SMOKE BARRIER BATTERY, BATTERY PACK AT ROW 12, AND MID POSITION TRANSMITTER BATTERY.  ALL EMERGENCY LIGHTS OPERATED NORMALLY.  (M)
